There is no Abdominal cramps reported by people who take Curcumin yet. We study 2,148 people who have side effects while taking Curcumin from FDA and social media. Find out below who they are, when they have Abdominal cramps and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Curcumin has active ingredients of turmeric. It is often used in inflammation. (latest outcomes from Curcumin 184 users)
Abdominal cramps has been reported by people with breathing difficulty, pain, abdominal pain upper, weakness, diarrhea (latest reports from 93,309 Abdominal cramps patients).
On Aug, 24, 2016
No report is found.
Hi my name is Tony and I have had derealization bought on by using Marijuana for only the second time many years ago. I still have derealization and am trying everything to help get rid of it. Has anyone found that Curcumin cures it? I have started taking it in the last few weeks Appreciate any feedback on this. PS I don't use any drugs at all only Alcohol Thanks
Developed symptoms of a severe allergic reaction within 2hrs after ingesting.the probiotics. Which lasted for 24hrs. and slowly decreased in intensity before causing me to develop worse symptoms weeks later.
I took 500mg twice a day for 20 days for sinusitis and I finished all of the cefprozil 2 days ago and for the past 2 days my stomach feels like battery acid is in it and mylanta is not helping....how long will it take until this goes away?
Hi my name is Tony and I have had derealization bought on by using Marijuana for only the second time many years ago. I still have derealization and am trying everything to help get rid of it. Has anyone found that Curcumin cures it? I have started taking it in the last few weeks Appreciate ...
Good day my name is Marie, I'm 53, I first developed scleritis in 2008 after sweat accidentally dripped into my eye during an intensive spin class. Since that initial episode, it has been re-ocurring approximately every 18 months,however I had a 2 1/2 year break, the last time it flared up again ...
I was givin danazol 200 mg twice a day for ovarian cysts... I've only been on the pills 2 days and I'm cramping horriblely the cramps started this afternoon ... Any suggestions??? Do I give it time??? Call the doc??? Not sure what to do here... Please help
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.